# SDR SWAA2014070729675

- Difficulty date: May 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD SUPPORT CORRODED AT BS 847-1, LBL 23.  REPAIRED SUPPORT IAW ER & EA.
